# SDR CA970722012

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 704A33633156
- Condition: Delaminated
- Location: M/R Head
- Part time: 1,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPERICAL STOP DELAMINATED TO MAX LIMITS.
